skin-hair-icon
Skin tone after delivery
My face color has become dark after delivery. Dr said may be bcoz of the Folic acid tab.But it's been more than 3years and skin is getting darker. Only my face color is getting darker and the rest of the body is same as before delivery. Body color and face color shows a big difference. Plz advice....
3214 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Skin darkening is common during pregnancy due to hormonal changes. Oral contraceptives can also aggravate the condition. Use a good spf sunscreen twice a day and skin lightening creams as prescribed by a Dermatologist. You may also have undergo other skin lightening treatments for better results.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
By the above history,it seems that you are suffering from melasma,which is most common during pregnancy due to hormonal changes.Different modalities of tteatment are available for melasma starting with topical creams to Lasers.
Next Steps
you need to have dermatologist opinion and strict photoprotection is mandatory for any treatment prescribed.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

How to improve skin tone at home What to do for normal delivery Headache after delivery
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.